Hypo symptoms ?

I have posted a few times and have been taking thyroxine for over 10 years .. I have been feeling fairly well and had a blood test last April ..seemed ok though T4 a bit high . I have had very itchy burning skin lately particularly on my head neck and shoulders . My eyes feel puffy and look swollen in the morning and i have been very hot / sweating in the night ... Is this I symptom of hypo or hyper ... I will book in for blood test .Thanks Val

5 Replies

  • Your thyroid desese can make you susceptible to infections and stuff easier. Like I'm only 24 and I got shingles. I'm just saying I would be careful and not think that it's just thyroid if something starts to happen that's out of the normal symptoms. Not saying it can't be your thyroid... Just that it could be your thyroid making your immune system act up and you catch something because of it. Sorry if that sounds blunt out rude. I'm not good with my words right now. Hope it was helpful though.

  • Thankyou , we do seem to blame everything on thyroid once we have it , but it seems to be the go between with lots of things ,,so sorry you had shingles , you are so young for that , it is so painful ..hope you are on the mend ...I will have a chat with Dr I think .val

  • Ooh yes that is one thing I've been having trouble with... Telling what's what and what's going on... And yes I'm pretty much healed... Though I get some pain here and there... But I'm happy no scars... Thank you... I hope everything is ooh k at the doc for you...

  • Val, night sweats can be due to peri/menopause, and low B12 and folate. Burning may be due to low B12. Ask your GP to test thyroid, sex hormones, ferritin, vitamin D, B12 and folate.


  • Thankyou Clutter , had all tested in April , was ok then but I know it changes fast .i went through menopause 10 years ago but I read flushes keep going ! I was going to ask chemist as I seem to get 2 types of thyroxine 25 wockhard and 50 actives .. I take at 5.30 in the morning , burning itching starts when I get up ... Could be allergy possibly ?

You may also like...